# SDR AALA2009022000515

- Difficulty date: February 20, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 71,532 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - LEFT EXTERIOR EMERGENCY LIGHT 6TH FROM FORWARD POSITION INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT  LEFT EXTERIOR 6TH FROM FORWARD POSITION.
